Alert : Javascript is disabled. To View this Website, Please Enable Your Browser's Javascript...

Dr. (M/S) Namita Das

Namita Das Name : Dr. (M/S)   Namita Das
Designation : Professor & HEAD
Qualification : M.Sc. , M.Phil., Ph.D.
Phone No. : +91-9437697418
E-mail ID : namitadasmath(at)gmail(dot)com, namitadas440(at)yahoo(dot)co(dot)in
  • Functional Analysis
  • Operator Theory
  1. Guidance :
    1. MPhil Guidance:
      Sl No  Name of the Scholar Year of award of Degree Topic of MPhil Thesis Summary of the Research Outcome
    2. PhD Guidance:
      Sl No  Name of the Scholar Year of award of Degree Registration No Name of the Co-guide if any Fellowship received if any during research Topic of PhD Thesis Summary of the Research Outcome
  2. Journal Publications :
    1. International Publications:
    2. National Publications:
      1 Das, N.,Intertwining properties of bounded linear operators on the Bergman space Methods of Functional Analysis and Topology 18(3) ( 2012), 230-242Peer Reviewed -,
      2 Das, N. and Sahoo, S.,A Generalization of Hardy-Hilbertā??s Inequality for Non-homogeneous Kernel Bul. Acad. Stiinte Repub. Mold. Mat. 3(2011), 29-44.0.24 -,
      3 Das, N. and Sahoo, S.,A Generalization of Hardy-Hilbertā??s Inequality with multi-parameterVietnam journal of Maths40(1) (2012), 31-45.Peer Reviewed. -,
      4 Mohapatra, C.K., Das, N. , Composition operators on weighted Hardy space, Indian J. of Maths. 48(1) (2006), 63-82Peer Reviewed . -,
      5 Das, N.,Certain uncomplemented subspaces in Lā??(D)Journal of Science and technology, S.U.xvi(B) (2004), 40-45.Peer Reviewed -,
      6 Das, N.,On a class of weighted composition operators on Fock space, Bul. Acad. Stiinte Repub. Mold. Mat., 2(75) (2014),3-8., 0.24 Peer Reviewed -,
      7 Das, N.,Some ergodicity properties of the Berezin transform Journal of the Orissa Mathematical society 21-22(2002-2003), 121-141Peer Reviewed -,
      8 Das, N.,Toeplitz operators with bounded harmonic symbolsAnn. Acad. Rom. Sci.,Ser. Math. Appl.6(1), (2014), 108-113.0.200 Peer Reviewed . -,
      9 Das, N., Little Hankel operators between Bergman spaces of the right half plane, New Zeland Journal of Mathematics, 38(2008), 99-119, Peer Reviewed. -,
      10 Das, N. and Sahoo, M.,Certain distance estimates for operators on the Bergman spaceBanach J. Math. Anal.8(2)(2014), 193-203.1.050 Peer Reviewed. -,
      11 Das, N. and Sahoo, M.,Schatten class Toeplitz operators on the Bergman space over bounded symmetric domainMethods of Functional Analysis and Topology20(3)(2014), 193-212. Peer Reviewed. -,
      12 N. DAS and J. R. Partington, Little Hankel operators on the half plane, Integral equations and operator theory, 20(1994), 306-324, 0.699. -,
      13 N. DAS, The kernel of a Hankel operator on the Bergman space , Bulletin of the London Mathematical Society, 31(1999), 75-80, 0.764. -,
      14 N. DAS, Norm of Toeplitz operators on the Bergman space, Indian Journal of pure and applied Mathematics, INSA, New Delhi, 33(2) (2002),255-267, 0.224. -,
      15 N. DAS, Fredholm Toeplitz operators on the Bergman space , Recent trends in Mathematical sciences, Narosa, 1(2000), 94-106, Peer Reviewed. -,
      16 N. DAS, Operator valued Toeplitz operators on the Hardy space , Indian Journal of pure and applied Mathematics, INSA, New Delhi, 33(2) (2002), 193-202., 0.224 -,
      17 N. DAS, Finite rank Toeplitz operators on the Bergman space, Bulletin of the Calcutta Mathematical Society, 94(2) (2002), 113-120, Peer Reviewed -,
      18 N. DAS, Finite rank little Hankel operators on Bergman-type spaces, Vietnam journal of Maths (a Springer-Verlag publication), 32(4) (2004), 361-369, Peer Reviewed. -,
      19 Das, N., Lal, R. P. and Mohapatra, C.K., On a class of composition operators on Bergman space, International journal of Mathematics and Mathematical sciences, Article ID 39819 2007 Doi:10, 1155/2007/39819, Peer Reviewed. -,
      20 Das, N. and Sahoo, S., A Hardy-Hilbert type inequality, International Mathematical Forum, 28(3) (2008), 1363-1374, Peer Reviewed. -,
      21 Das, N. Sahoo, S., A generalization of multiple Hardy Hilbertā??s integral inequality, Journal of Mathematical inequalities, 3(1) (2009), 139-154, 0.705. -,
      22 Das, N. Sahoo, S., New inequalities similar to Hardy-Hilbertā??s inequality, Turkish journal of Mathematics, 34(2010), 153-165, 0.457 -,
      23 Das, N., Complemented subspaces in Lā??(D), Vietnam Journal of Mathematics, 36(4) (2008), 373-386, Peer Reviewed -,
      24 Das, N. and Jena, P.K., Asymptotic properties of composition operators on the Bergman space, New Zeland Journal of Mathematics, 39(2009),213-237, Peer Reviewed -,
      25 Das, N. and Sahoo, S., New inequalities of Hardy-Hilbert type, Buletinul Academiei De stinte, A republicii Moldova Mathematica63(2) (2010), 1-12. 0.24. -,
      26 Das, N, and Sahoo, M., On asymptotic properties of Toeplitz operators, Vietnam J. of Mathematics38(4) (2010),381-393.Peer Reviewed. -,
      27 Das, N. and Sahoo, S., On a generalization of Hardy-Hilbertā??s integral inequality, Buletinul Academiei De stinte, A research Moldova Mathematica 60(2) (2009), 91-1100.24. -,
      28 Das, N., Schatten class Toeplitz operators on the Bergman space, Hindwai publishing corp., International Journal of Mathematics and Mathematical sciencesArticle ID 921324 2009 Doi:101155/2009/921324Peer Reviewed. -,
      29 Das, N. and Jena, P.K., Hankel operators with vector valued symbols on the Hardy space, Vietnam J. of Mathematics38(1) (2010), 45-54.Peer Reviewed. -,
      30 Das, N., On Toeplitz-like operators in Lh2Journal of the Indian Math. Soc 71( 1-4) (2004), 245-252Peer Reviewed. -,
      31 Das, N.Little Hankel operators and inner functionsJournal of international academy of physical sciences11(2007), 31-39.Peer Reviewed. -,
      32 Das, N.,Berezin symbols and bounded linear operators on the Bergman space Proc. of the International conference on Analysis and discrete structures,Mathematical analysis and applications, Narosa publishing house, New Delhi(2004), 69-78Peer Reviewed -,
      33 Mohapatra, C.K.,Das, N.,Composition operators on weighted Bergman spacesJournal of the Orissa Mathematical society11&12 (1991-92),81-93Peer Reviewed -,
      34 Das, N.,Pradhan, S.K.,A generalized quadrature rule and its applications to special meansJournal of Science and technology S.U.Vol: xiv & xv(B) (2003), 51-58 Peer Reviewed -,
      35 Mohapatra, C.K., Das, N.Composition operators on Bloch space Journal of the Orissa Mathematical society17-20(1998-2001), 49-55Peer Reviewed -,
      36 Das, N.,Pradhan, S.K.,Some quadrature rules for numerical integration of analytic functions Proc. of the International conference on Analysis and discrete structures, Mathematical analysis and applications, Narosa publishing house, New Delhi, 79-89. 2004Peer Reviewed -,
      37 Das, N.,Inner functions and Toeplitz operators Journal of Science and technology S.U.Vol: xiv & xv(B) (2003), 43-50.Peer Reviewed -,
      38 Das, N., Pradhan, S.K.,A quadrature rule of higher precisionJournal of the Orissa Mathematical society21-22(2002-2003), 25-29Peer Reviewed -,
      39 Das, N.,Mohapatra, C.K.,On some properties of Composition operatorsjournal of the Orissa Mathematical society23-24(2004-2005), 122- 131.Peer Reviewed -,
      40 Das, N.,Big Hankel operators on Bergman-type spaces,journal of the Orissa Mathematical society23-24 2004-2005, 146-151Peer Reviewed -,
      41 Das, N., Lal, R.P.,On the range of the Berezin transformJournal of international academy of physical sciences10(2006), 9-15Peer Reviewed -,
      42 Lal, R., Mohapatra, C. K. Das, N.,A class of unitary operators on Siegal- Bargmann space journal of the Orissa Mathematical society 23-24 2004-2005, 304-315. Peer Reviewed -,
      43 Das, N.,Mohapatra, C.K.,A note on Composition operators on Bergman spaces Journal of the Orissa Mathematical society17-20 (1998-2001), 143-148.Peer Reviewed -,
      44 Das, N. Sahoo, S.,Weighted Hardy-Hilbertā??s inequality Bulletin of the Marathwada Mathematical society9(1) 2008, 18-30Peer Reviewed -,
      45 Das, N.,Pradhan, S.K.,A generalized quadrature rule for functions of bounded variation and applications Journal of the Orissa Mathematical society25(1 /2) 2006, 75-82.Peer Reviewed -,
      46 Das, N. and Pradhan, S.K.,A mixed quadrature formula using rules of lower order Bulletin of the Marathwada Mathematical society5(1) (2004), 26-34.Peer Reviewed -,
      47 Das, N.,Mohapatra, C.K.,Composition operators, contractions and norm estimatesJournal of the Orissa Mathematical society 21-22(2002-2003), 159-169Peer Reviewed -,
      48 Das, N.,Invertibility of Toeplitz operators on the Bergman space Journal of the Orissa Mathematical societyvol. 26, No. 1 & 2 (2007), 1- 8 Peer Reviewed -,
      49 Das, N.,Hankel-like operators in Lh2 Journal of international academy of physical sciences vol.12(2008), 1-11Peer Reviewed -,
      50 Das, N.,Mohapatra, C.K.,Linear system and Hankel norm approximation Journal of the Orissa Mathematical society21-22(2002-2003), 213- 225 Peer Reviewed -,
      51 Das, N. Sahoo, S.,A generalization of Hardy-Hilbertā??s inequality and its application Bulletin of the Marathwada Mathematical society9(2) (2008), 41-54.Peer Reviewed -,
      52 Mohapatra, C.K., Das, N.Composition operators on the Bergman space over the upper half plane Journal of of international academy of physical sciencesvol. 12(2008), 13-23 Peer Reviewed -,
      53 Das, N. and Jena, P.K.,Hankel operators on the Bergman space for the disk Journal of Orissa Mathematical societyvol. 29, No.1 & 2(2010), 17-25 Peer Reviewed. -,
      54 Das, N.Asymptotic Toeplitz and Hankel operators on the Bergman space Indian Journal of pure and applied Mathematics41(2) (2010), 379-4000.224. -,
      55 Das, N.,The Berezin transform of bounded linear operators Journal of Indian Mathematical societyvol.76, Nos. 1-4(2009), 47-60.Peer Reviewed. -,
      56 Das, N. and Jena, P. K.,Schatten class operators on weighted Bergman spacesThai Journal of Mathematics 10(2) (2012), 289-3030.184 -,
      57 Das, N. and Sahoo, M., Positive operators on the Bergman space and Berezin transform Methods of Functional Analysis and Topology17(3) (2011), 204-210. Peer Reviewed -,
      58 Das, N., Pradhan, S.K.,A quadrature rule for numerical integration of functions of more than one real variableJournal of Science and technology, S.U.,Xvi(B)(2004), 70-84Peer Reviewed. -,
      59 Das, N.,Berezin transform on the L2 spaces with respect to the invariant measure Communications in Mathematical Analysis12(1) (2012), 134-1440.34 Peer Reviewed . -,
      60 Das, N.Fredholm Toeplitz operators on the Bergman space over bounded symmetric domainsBull. Calcutta Math. Soc102(1) (2010), 89-98.Peer Reviewed. -,
      61 Das, N. Sahoo, S.,Hilbert inequality for vector-valued functions Archivum Mathematicum (BRNO) Tomus47(2011),229-243 0.376 -,
      62 Das, N.,Finite rank intermediate Hankel operators on Bergman spaceSurveys in mathematics and its Applications6(2011),195-202Peer Reviewed. -,
      63 Das, N. and Jena, P.K.,On the range and kernel of Toeplitz and little Hankel operatorsMethods of Functional Analysis and Topology 19(1)(2013), 55-67 Peer Reviewed. -,
      64 Das, N. and Lal, R.P.,Algebraic and ergodicity properties of the Berezin transformCommunications in Mathematical Analysis14(1) (2013), 85-103. 0.34 Peer Reviewed. -,
      65 Das, N. and Sahoo, M.,Positive Toeplitz operators on the Bergman spaceAnn. Funct. Anal 4(2) (2013), 171-1820.603 Peer Reviewed. -,
      66 Das, N., Invariant subspaces and kernel of Toeplitz operators on the Bergman spaceRocky mountain journal of mathematics44(1) (2014), 35-56.0.491 Peer Reviewed. -,
      67 Das, N. and Lal, R.P.,Numerical solutions of a class of integral equations and the associated partial differential equations, Vietnam Journal of Mathematics, Springer, DOI 10.1007/s 10013-015-015-0153-z., Peer Reviewed -,
      68 Das, N. and Lal, R.P.,Reproducing kernel Hilbert spaces and the associated integral equations, Azerbaijan journal of Mathematics, accepted, 2014, Peer Reviewed -,
      69 Das, N. and Sahoo, M.,Dominations of Berezin transform, Vietnam J. of Mathematics, Springer, DOI 10.1007/s 10013-014-0104-0., Peer Reviewed -,
      70 Das, N. and Behera, J.K.,Little Hankel operators and associated integral inequalities, Communications in Mathematical Analysis, 18(1)(2015),1-35., 0.34 Peer Reviewed -,
      71 Das, N. and Jena, P.K.,Little Hankel operators on the Bergman space, Arab journal of Mathematical sciences, 2015., Peer Reviewed -,
      72 Das, N. and Lal, R.P.,Hyperbolic harmonic functions and the associated integral equations, Analele Universitatii de vest, Timisoara Seria Matematica, 52(2)(2015),1-24 (to appear), Peer Reviewed -,
      73 Das, N.The space lā??(X), Ann. Acad. Rom. Sci., Ser. Math. Appl., Accepted 2015, Peer Reviewed -,
    3. Review Articles:
  3. Conference Publication(Presented/Published in proceedings):
  1. Edited Books :
  2. Text Books :
    1 Text Books: Complex Function Theory, Allied Publishers, Mumbai, 2010(ISSN No. 978-81-8424-580-6
    2 NAMITA DAS, COMPLEX FUNCTION THEORY, NEW DELHI, ALLIED PUBLISHERS, 2010
  3. Book Chapters :
  4. Research Books :
  1. Teaching:
  2. Important Activities:
  3. Research Projects Undertaken:
  4. Invited Lectures:
  5. Administrative/Executive experience:
  6. Conference organized as Organizing Secretary: